Immunotherapy - Linda1968

Drug or Chemo Therapy Associated with Skin Cancer - Melanoma. Posted on August 3, 2014 View this journey (12 Experiences)

Started IV Chemo now 2 weeks ago with Yervoy , before this I was on Zelboraf that became ineffective. I am experiencing more pain in my tumours that have flared up making them uncomfortable.

Easy to Do: Neutral/NA
Minimal Side Effects: Disagree
Minimal Impact to Daily Life: Strongly Disagree
3 Comments
  • Keith59's Avatar
    Keith59

    I get my fourth Yervoy next Tuesday. My side effects have been fatigue and nausea. At times the lymph nodes under my left arm get irritated a few days at a time. I hope you get better.

    about 5 years ago
  • kenu's Avatar
    kenu

    My husband was supposed to get his 3rd Yervoy treatment last week but is so exhausted he can't get out of bed without help. The chemo has been put on hold until we can get more scans (MRI, PET) He's been put on Prednisone but it doesn't seem to be having any effect on the fatigue and lack of energy.

    about 5 years ago
  • Keith59's Avatar
    Keith59

    Kenu sorry your husband is having a tuff time. Going into my 3rd round...the day of treatment...they decided to put me in the hospital for three days because I was weak and labored breathing. They postponed the 3rd round five days. I get the last round tomorrow. I dread it....but it's the last round....yay. They will do scans in about five weeks. Hope they show progress. Tell you husband to stay strong.....he can do this. Blessings

    about 5 years ago

Read more Skin Cancer - Melanoma experiences about Immunotherapy.

Read and answer Skin Cancer - Melanoma questions.